MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC-3300-ST
Medical Device Problem Codes Image Display Error/Artifact (1304); Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A fuse scope was received for analysis.A visual analysis was performed and fluid damage was noted in the electrical connector.The reported issue was confirmed.Fluid invasion caused corrosion/buildup in the electrical connector which contributed to a short in the imaging circuit leading to the reported image issue.Fluid entered the connector as a result of improper handling of the scope.Based on a thorough review of the reported complaint, the most probable cause for this complaint is unintended use error caused or contributed to event.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse 1c colonoscope was during a colonoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the center screen went in and out.Reportedly, the images were intermittent all throughout the procedure.The patient's anatomy was not visible on the center image when these issues occurred.The procedure was completed with another fuse 1c colonoscope.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9289923
Report Number3005099803-2019-05332
Device Sequence Number1865167
Product Code PEA
UDI-Device Identifier00816849019666
UDI-Public00816849019666
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC-3300-ST
Device Catalogue Number60093
Device Lot NumberF1C0710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1